Шуменски университет „Епископ Константин Преславски”

50 години заедно пишем историята
Кандидатсвай онлайн

  • en
  • ru
  • Преподаватели

    Доц. д-р  Радка Пенева Русева
    Доц. д-р Радка Пенева Русева

    Факултет: Факултет по математика и информатика

    Катедра: АЛГЕБРА И ГЕОМЕТРИЯ

    Кабинет: Корпус 3, стая 320

    Телефон: 0894 612343

    Email: r.russeva@shu.bg

    Приемно време:


    2000 Екстремални самодуални кодове над GF(2) и GF(4) дисертация, 2000г, София, 71 стр
    2021 S. Bouyuklieva and R. Russeva, Binary LCD Codes Having an Automorphism of Odd Prime Order, 2020 Algebraic and Combinatorial Coding Theory (ACCT), Albena, Bulgaria, 2020, pp. 1-5, added to IEEE Xplore: 25 March 2021, Electronic ISBN:978-1-6654-0287-3, Print on Demand(PoD) ISBN:978-1-6654-0288-0
    2020 Bouyuklieva, S., Russeva, R. & Karatash, E. Binary Isodual Codes Having an Automorphism of Odd Prime Order. Math.Comput.Sci. 14, 423–429 (2020). https://doi.org/10.1007/s11786-019-00417-4 - (Scopus)
    2020 - S. Bouyuklieva and R. Russeva, Binary LCD Codes Having an Automorphism of Odd Prime Order, 2020 Algebraic and Combinatorial Coding Theory (ACCT), Albena, Bulgaria, 2020, pp. 1-5, DOI: 10.1109/ACCT51235.2020.9383366.
    2019 Yankov, Nikolay Ivanov, Russeva, Radka Peneva, Karatash, Emine Ahmed, Classification of binary self-dual [76,38,14] codes with an automorphism of order 9. (English), IEEE Transactions on Information Theory, vol. 65, No. 2, pp. 1101-1105, February 2019, Print ISSN: 0018-9448, Electronic ISSN: 1557-9654, DOI: 10.1109/TIT.2018.2846564 (Web of Science, Scopus)
    2019 Bouyuklieva St, Russeva, R., Karatash, E., Binary Isodual Codes Having an Automorphism of Odd Prime Order, Mathematics in Computer Science, 2019, ISSN 1661-8270 (print), ISSN 1661-8289 (electronic), https://doi.org/10.1007/s11786-019-00417-4 (Scopus)
    2018 Bouyuklieva, St., Russeva, R., Karatash, E. June 2018. Binary Isodual Codes Having an Automorphism of Odd Prime Order. Proceedings of the 24th International Conference on Applications of Computer Algebra (ACA2018), Santiago de Compostela, Spain, pp. 200-203, ISBN 9788416954872, http://dx.doi.org/10.15304/9788416954872
    2018 Yankov, N., Russeva, R., Karatash, E. 2018. Optimal self-dual codes of length 74 with an automorphism of order 9 and new self-dual [74, 37, 12] codes. Mathematics and Education in Mathematics, Proceedings of the 47th Spring Conference of the Union of Bulgarian Mathematicians, vol. 47, pp 121 – 126, ISSN 1313-3330 - Google Scholar
    2017 Stefka Bouyuklieva, Radka Russeva, Emine Karatash, On Some Automorphisms of Order 3 of the Extremal Binary Codes, Electronic Notes in Discrete Mathematics, Vol. 57, March 2017, pp. 73-78, ISSN 1571-0653, doi.org/10.1016/j.endm.2017.02.013 (Scopus)
    2016 St. Bouyuklieva, R. Russeva, E. Karatash, On Some Automorphisms of Order 3 of the Extremal Binary Codes, Proceedings of the Fifteenth International Workshop on Algebraic and Combinatorial Coding Theory (ACCT2016), 2016, Albena, Bulgaria, pp. 72-77. Zbl 1375.94013 (ZbMATH)
    2016 Russeva R., N. Yankov, E. Karatash, On the Automorphisms of the Optimal Self Dual Code of Length 74, MATTEX 2016, Conference Proceedings, Vol. 1, 2016, pp 36-42, Konstantin Preslavsky University Press, ISSN: 1314-3921.
    2015 St. Bouyuklieva, R. Russeva, E. Karatash, Notes on binary optimal self-dual [74, 37, 14] codes, Сборник трудове от юбилейна научна конференция „25 години ФМИ на ВТУ”, 2015, стр. 86-90, Издателство ”Фабер”, ISBN 978-619-00-0419-6.
    2015 Nikolay Yankov, Radka Russeva, Further results on the classification of binary self-dual [52, 26, 10] codes with an automorphism of odd prime order, Proceedings of University of Ruse, vol. 54, book 6.1: Mathematics, Informatics and Physics, 2015, University of Ruse “Angel Kanchev” , pp. 33-37, ISSN 1311-3321. (ROAD)
    2013 N.I.Yankov, R.P.Russeva, New results on the classification of binary self-dual [52, 26, 10] codes with an automorphism of odd prime order, Научни Proceedings of University of Ruse, vol. 54, book 6.1: Mathematics, Informatics and Physics, 2013, University of Ruse “Angel Kanchev”, pp. 21-25, ISSN 1311-3321. (ROAD)
    2012 Nikolay Yankov, Radka Russeva, Self-dual codes of length 62 with an automorphism of order 31, MATTEX 2012, vol. 1, section Mathematics, pp.53-58, Konstantin Preslavsky University Press, ISSN: 1314-3921.
    2011 Stefka Bouyuklieva, Nikolay Yankov and Radka Russeva, On the classification of binary self-dual [44, 22, 8] codes with an automorphism of order 3 or 7, International Journal of Information and Coding Theory, vol. 2, no.1, pp. 21 – 37, 2011, ISSN online 1753-7711, ISSN 1753-7703 (print), doi.org/10.1504/ IJICOT.2011.044676, Zbl 1320.94091 (ZbMATH)
    2011 Nikolay Yankov, Radka Russeva, Binary self-dual codes of lengths 52 to 60 with an automorphism of order 7 or 13, IEEE Transactions on Information Theory, vol. 56 (Issue 11), 2011, IEEE pp. 7498-7506, Print ISSN: 0018-9448, Electronic ISSN: 1557-9654, DOI: 10.1109/TIT.2011.2155619 (Web of Science, Scopus)
    2010 N. Yankov, R. Russeva - On the self-dual codes of lengths 52 to 60 having an automorphism of order 7 or 13, MATTEX 2010, vol. 1, section Mathematics, pp.63-70, Konstantin Preslavsky University Press, ISSN: 1314-3921.
    2009 St. Bouyuklieva, R. Russeva, N. Yankov, N. Ziapkov, M. Nikolava, On classification of binary [44,22,8] codes with an automorphism of order 3, Proceedings of the Sixth International Workshop on Optimal Codes and Related Topics, Varna, 2009, pp 32-37, ISSN: 1313-1117.
    2008 Nikolay Yankov, Radka Russeva, Classification of the Binary Self-Dual [44, 21, 8] Codes with Automorphisms of Order 7, Proceedings of the Thirty Seventh Spring Conference of the Union of Bulgarian Mathematicians, Borovetz, April 2–6, 2008, vol. 37 (2008), 239 - 244, ISSN 1313-3330, Zbl 1214.00021 (ZbMATH)
    2007 St.Bouyuklieva, N.Yankov, R.Russeva, Classification of the Binary Self-Dual [42,21,8] Codes having an Automorphism of Order 3, Finite Fields and Their Applications, 13 (2007), pp 605-615, ISSN: 1071-5797, doi.org/10.1016/j.ffa.2006.01.001. (Web of Science, Scopus)
    2007 Radka Russeva and Nikolay Yankov, On Binary Self-Dual Codes of Lengths 60, 62, 64 and 66 Having an Automorphism of Order 9, Designs, Codes and Cryipthography, 45 (2007) pp 335-346, doi.org/10.1007/s10623-007-9127-9, (Web of Science, Scopus)
    2007 Yorgova, R., R.Russeva, On Binary [80,40,16] Self-Dual Codes, Proceedings of the International Workshop on Optimal Codes and Related Topics, Balchik, Bulgaria (2007) pp.254-259, ISSN: 1313-1117
    2005 St.Bouyuklieva, R.Russeva, N.Yankov, On the Structure of Binary Self-Dual Codes Having an Automorphism of Order a Square of an Odd Prime, IEEE Transactions on Information Theory, Vol. 51, № 10, pp 3678-3686, 2005, Print ISSN 0018-9448. (Web of Science, Scopus)
    2005 Nikolay Yankov, Radka Russeva, Stefka Bouyuklieva, Classification results on binary optimal self-dual codes of length 42, Proceedings of the International Workshop on Optimal Codes and Related Topics, Pamporovo, Bulgaria (2005), pp. 286-291, ISBN: 954-8986-18-3.
    2005 St.Bouyuklieva, R.Russeva, N.Yankov, Binary Self-Dual Codes Having an Automorphism of order p2, Mathematica Balkanica New Series, vol.19, № 1-2, 2005, pp 25-32, Zbl 1078.94032 (ZbMATH)
    2004 St.Bouyuklieva, R.Russeva, N.Yankov, Binary Self-Dual Codes Having an Automorphism of order 9, 9th international workshop on Algebraic and combinatorial coding theory, Proceedings, Kranevo, Bulgaria, June, 2004, pp 73-79, ISBN: 954-8986-14-0.
    2003 Yorgov, Vassil, Russeva, Radka, On the [24,12,8] Self-Dual Quaternary Codes, The Journal of Combinatorial Mathematics and Combinatorial Computing, Vol.44, February, 2003, pp.225-236, ISSN: 0835-3026, Zbl 1027.94025 (ZbMATH)
    2002 St. Kapralov, R. Russeva, V. Radeva, New Extremal Doubly Even [80,40,16] Codes with an Automorphism of Order 13, Eighth international workshop on Algebraic and combinatorial coding theory, Proceedings, Tsarskoe Selo, Russia, 8-14 September, 2002, pp 139-142.
    2002 R.P.Russeva, Self-dual [24,12,8] quaternary codes with a nontrivial automorphism of order 3, Finite Fields and Their Applications, vol. 8, №1, 2002, стр 34-51, ISSN: 1071-5797, doi.10.1006/ffta. 2001.0322 . (Web of Science, Scopus)
    2001 R.Dontcheva, R.Russeva, N.Ziapkov, On the binary extremal codes of length 92, Proceedings of the International Workshop on Optimal Codes and Related Topics, Sunny Beach, Bulgaria,2001, pp 53-58, ISBN: 954-8986-18-3
    1999 R.P.Russeva, Self-dual [24,12,8] quaternary codes with a permutation automorphism of order 3, Mathematics and Education in Mathematics, Proceedings of the 28th Spring Conference of the Union of Bulgarian Mathematicians, (1999), pp 154 – 159, ISSN 1313-3330 - Google Scholar
    1998 V.Y.Yorgov and R.P.Russeva, On the [24,12,8] quaternary self-dual codes, Mathematics and Education in Mathematics, Proceedings of the 27th Spring Conference of the Union of Bulgarian Mathematicians, (1998), pp 167 – 172, ISSN 1313-3330, Zbl 0914.00055 (zbMATH)
    1996 Р.П.Русева, Нови екстремални самодуални кодове с дължина 36, Mathematics and Education in Mathematics, Proceedings of the 25th Spring Conference of the Union of Bulgarian Mathematicians, (1996), pp.150-153 , ISSN 1313-3330.
    1996 R.P.Russeva, On the extremal self-dual binary codes of length 38 with an automorphism of оrder 7, 5th international workshop on Algebraic and combinatorial coding theory. Sozopol, Bulgaria, June 1–7, 1996. Proceedings. Shumen: UNICORN. 239-244 (1996), ISBN: 954-8384-03-5, Zbl 0908.94034 (ZbMATH)
    1995 R.P.Russeva, Uniqueness of the [36,18,8] double circulant code, Optimal codes and related topics. Proceedings, international workshop, May 26 - June 1, 1995. Sozopol, Bulgaria. Shumen: Panorama, pp. 126-129 (1995), ISBN: 954-8384-02-7, Zbl 0908.94033 (zbMATH)
    1993 V.I.Yorgov, R.P.Ruseva, Two extremal codes of length 42 and 44, (in Russian) Problemy Peredachi Informatsii, vol. 29:4 (1993) pp. 99-103, ISSN 05552923, English translation in Problems of Information Transmission, vol. 29:4 (1994), pp. 385-388, MR1257600 94B60, (MathSciNet), Zbl 0810.94030(zbMATH), (Scopus)
    2012 Н.Зяпков, Р.Русева, Математика II част, - Шумен, 2012 г., 170 стр., Университетско издателство "Епископ Константин Преславски", ISBN 978-954-577-351-8, .
    2012 Р. П. Русева, Н. И. Янков, В. С. Дянкова, Дискретна математика, I и II част, Университетско издателство "Епископ Константин Преславски", Шумен, 2012 г., ISBN 978-954-577-928-2.